# SDR SWAA2021042664339

- Difficulty date: April 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500d-520 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 500D TO BS 520 STRINGER 28R FWD CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500D TO BS520 STRINGER 28R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #143A7902 REV A AND DRAWING #143A9803 SHEET 8 REV B
